Dix, C. Hewitt (1950) PULSE PROPAGATION IN TWO SPATIAL DIMENSIONS. Geophysics, 15 (3) 447-455 doi:10.1190/1.1437609
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | PULSE PROPAGATION IN TWO SPATIAL DIMENSIONS | ||
Journal | Geophysics | ||
Authors | Dix, C. Hewitt | Author | |
Year | 1950 (July) | Volume | 15 |
Issue | 3 | ||
Publisher | Society of Exploration Geophysicists | ||
DOI | doi:10.1190/1.1437609 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 893432 | Long-form Identifier | mindat:1:5:893432:5 |
GUID | 0 | ||
Full Reference | Dix, C. Hewitt (1950) PULSE PROPAGATION IN TWO SPATIAL DIMENSIONS. Geophysics, 15 (3) 447-455 doi:10.1190/1.1437609 | ||
Plain Text | Dix, C. Hewitt (1950) PULSE PROPAGATION IN TWO SPATIAL DIMENSIONS. Geophysics, 15 (3) 447-455 doi:10.1190/1.1437609 | ||
In | (1950, July) Geophysics Vol. 15 (3) Society of Exploration Geophysicists |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |